# SDR CALA2025080107189

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 90,277 hours, 10,621 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Battery
- Condition: No Discrepancy
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOOR 2R BUSSLE AND INSTALLED SLIDE SAFETY PINS FOR EPAS OPERATIONAL TEST. PERFORMED EPAS BATTERY OPS TESTIAW AMM 52-11-20-700-812. REMOVED SLIDE SAFETY PINS AND RETURNED TO STORAGE POUCH ON SLIDE. REINSTALLED DOOR 2R BUSTLE IAW AMM 25-66-06-400-801.
